# SDR SIMA200706801

- Difficulty date: March 8, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 6,726 hours, 6,406 cycles
- Engine: Allsn AE3007A
- Engine time: 6,726 hours, 6,406 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312630
- Condition: Overtemp
- Location: Nr 1
- Part time: 6,726 hours, 6,406 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"SUP" ON CLIMB OUT OF 10,000 FT NR 1 INLET TURBINE TEMPERATURE WENT TO 920 DEGREES, RETARDED THRUST LEVER TEMPERATURE DROPPED TO 880 DEGREES.  AIRCRAFT RETURNED TO ORD.  REMOVED AND REPLACED NUMBER ONE ENGINE IAW AMERICAN EAGLE WORK CARD 72-000-00.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
